# SDR IPXA2018101034891

- Difficulty date: October 3, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 98,447 hours, 17,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7810501
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 52 WAS CORRODED AT BS 1721.  REMOVED AND REPLACED THE LONGERON, BETWEEN BS 1712 - 1755 IAW SRM 53-00-05, REPAIR 1, FIGURE 201, & 202.  MAJOR.
